# SDR SWIA202161302

- Difficulty date: August 21, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID ANGLE CAP AT PAX DOOR ENTRY FOUND TO BE CORRODED OUT OF LIMITS ON JOB 71029174 OP 65 MX TRANS #23138670     (C-CHECK RO 9/27/2021)    INSTALLED NEW  MID CAP ANGLE AT PAX DOOR ENTRY REF CRJ 700 SRM 51-42-06-001-001-A01 AND REF. DWG SH670-31810 REV. AE COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337.
